MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 32302
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.
 
Event or Problem Description
It was reported that the product expiration date differed from the best-before date on the carton/label.
 
Additional Manufacturer Narrative
The reported event is confirmed- manufacturing related.Visual evaluation 2 photo samples received attached in nonconformance report both showing external packaging of product.One picture shows the package label of mec stating the expiration date as july 21, 2026 and the second picture received shows package label of box of mecs stating the expiration date as july 28, 2026.Based on the different dates printed onto the products the product does not meet specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labelling review is not required as it would not have prevented the reported event.Correction: g h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14397626
Report Number1018233-2022-03710
Device Sequence Number12093686
Product Code NNX
UDI-Device Identifier00801741070549
UDI-Public(01)00801741070549
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number32302
Device Catalogue Number32302
Device Lot NumberJUFV9017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale